Related Questions

I had abortion and it's been 7 days. Can I still take an Emergency Contraceptive pill after having an unprotected sex? I am totally confused please

Sounds confusing. A woman willingly having unprotected sex 7 days after losing her baby fetus via an abortion sounds confused. She can check with her Dr. about how long to wait after an abortion before having sex. Asking about EC pills suggests she doesn't want to get pregnant, but then why have sex so soon after aborting, and why have unprotected sex? The safest thing may be to stop sex, until the Dr. says ok. Read more...

Hi I haven't had a period since oct 2012. I had Depo-Provera pill injection im not on any contraceptives I had unprotected sex 17/02/14. When would I test plz?

2 weeks. It usually takes 2 weeks for a pregnancy test to become positive after conception. Sometimes it's earlier, but more often it's just a waste of time and money testing earlier. If you haven't had a period since going off the depo shot, then pregnancy is fairly unlikely, although not impossible. Read more...

What do you advise if I was on my second day of my menstrual cycle when I had unprotected sex. Do I still needs to take a emergency contraceptive pill?

YES . It biologically isn't possible to ovulate during a period. However, sometimes we had midcycle bleeding and its not a true period. The Morning After pill is Progesterone only and very safe. Probably best just to take it. I would estimate based upon your age and if your periods are regular that your chances of pregnancy are quite low. Read more...

I had a abortion 7wks ago. I got the Depo-Provera the day of. I had unprotected sex 4wks later. I have yet to start my cycle and I'm having cramps. Am I preg?

Need test . Although this is unlikely it is my impossible so the only way to know is by taking a pregnancy test- good luck!!! Read more...
Unlikely. Depo is approximately 99% effective as prescribed (within 90 days of injection). This means it is highly unlikely that you're pregnant. Depo can, however, have the common side effect of menstrual irregularities and cramping. Is it more likely a side effect of the Depo. If this is bothersome to you, talk to your doctor about other birth control options. Best wishes. Read more...